# SDR MASA2018012512935

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N88327
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000479
- Aircraft time: 6,867 hours, 4,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT INOP, RED LIGHT NOT BLINKING. REPLACED FLASHLIGHT.
